# SDR HAIW6HR0085

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Assy
- Part number: 222031503101
- Condition: Cracked
- Location: Bs 233
- Part time: 2,772 hours
- Component: 222031501125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ASSY IS CRACKED.   CRACKED @  R/H CORNER THRU FASTNER HOLES. PERFORMED REPAIR I/A/W BHT FIELD REPAIR PROCEDURE  96R1-036 REV. A  D.O.T. S.O.C. SERIAL # A4753, DATED 3-19-97.
